I've taken myself off Levothyroxine because of the horrendous joint pain and leg cramps I've been enduring for the last couple of years. I've been off it now for 2 weeks and the joint pain has virtually gone, as have the cramps. I was taking 100mcg levo with 40 T3 prescribed by my GP - I had total thyroidectomy 30 years ago. The problem is that my hypo symptoms are returning with a vengeance - extreme tiredness, freezing cold, brain fog, vision problems etc etc. What to do? I can't take levo because of the pain in my knees - some days I can't walk because of it and the leg cramps are agony. My GP refuses to prescribe a higher dose of T3 (because of cost!) and doesn't believe the side effects of levo I am experiencing. Does anyone think NDT would be beneficial and, if so, where could I obtain some without prescription - my GP has never heard of NDT! Any help very gratefully received.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.